# SDR IPXA2020090859884

- Difficulty date: August 20, 2020
- Submitted: September 8, 2020
- Operation: Air carrier
- Aircraft: N286UP
- Make and model: Doug MD-11F
- Aircraft serial: 48453
- Aircraft time: 91,082 hours, 16,803 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB2892504
- Condition: Cracked
- Location: Rt Wing Fixed Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C RT WING FIXED LEADING EDGE BEADED DOUBLER IS CRACKED BETWEEN XOS 578 - 584.  REPAIRED CRACKED BEADED DOUBLER ON RT WING FIXED LEADING EDGE XOS 578 - 584 IAW SRM 57-40-02 REP 15 FIG 205 REV 67.  (MAJOR)
